# SDR AALA20170302009

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N962NN
- Make and model: Boeing 737823
- Aircraft serial: 33331
- Aircraft time: 7,638 hours, 2,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLOOR PROXIMITY EMERGENCY EXIT LIGHT NEAR THE FIRST CLASS GALLEY HAS A MISSING LENS COVER. INSTALLED LENS COVER IAW AMM 33-50-00. OPERATIONAL CHECK GOOD.
